# SDR GTIA010358

- Difficulty date: May 11, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Dirty
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

MYR - FLT 1572 - NOSE GEAR WARNING LIGHT ILLUMINATED AT END OF RUNWAY.  REMOVED AND CLEANED PROX SWITCH CANNON PLUG.  REINSTALLED CANNON PLUG GEAR WARNING.  OPS CHECK GOOD PER MM 32-20-00.  (M)
